Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 6, Pages 1218–1231 (Mi zvmmf7186)  

This article is cited in 19 scientific papers (total in 19 papers)

The convergence of difference schemes which approximate the second and third boundary value problems for elliptic equations

V. B. Andreev

Moscow

Full text: PDF file (1268 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:6, 44–62

Bibliographic databases:

UDC: 518:517.944/.947
Received: 24.05.1967

Citation: V. B. Andreev, “The convergence of difference schemes which approximate the second and third boundary value problems for elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968), 1218–1231; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 44–62

Citation in format AMSBIB
\Bibitem{And68}
\by V.~B.~Andreev
\paper The convergence of difference schemes which approximate the second and third boundary value problems for elliptic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 6
\pages 1218--1231
\mathnet{http://mi.mathnet.ru/zvmmf7186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0255075}
\zmath{https://zbmath.org/?q=an:0174.47701}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 6
\pages 44--62
\crossref{https://doi.org/10.1016/0041-5553(68)90092-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7186
  • http://mi.mathnet.ru/eng/zvmmf/v8/i6/p1218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. P. Galanin, “Embedding theorems for the traces of grid functions in three dimensions”, Comput. Math. Math. Phys., 34:12 (1994), 1559–1571  mathnet  mathscinet  zmath  isi
    2. E. G. Olisaev, M. M. Lafisheva, “O skhodimosti raznostnoi skhemy dlya uravneniya parabolicheskogo tipa s nelokalnym usloviem v tsilindricheskikh koordinatakh”, Vladikavk. matem. zhurn., 4:2 (2002), 50–56  mathnet  mathscinet  zmath
    3. V. G. Sozanov, “O rissovskoi summiruemosti nepreryvnykh funktsii iz klassov Nikolskogo so smeshannoi normoi”, Vladikavk. matem. zhurn., 4:2 (2002), 57–64  mathnet  mathscinet  zmath
    4. A. A. Alikhanov, A. M. Berezgov, M. H. Shhanukov-Lafishev, “Boundary value problems for certain classes of loaded differential equations and solving them by finite difference methods”, Comput. Math. Math. Phys., 48:9 (2008), 1581–1590  mathnet  crossref  mathscinet  isi
    5. M. H. Shhanukov-Lafishev, “Locally one-dimensional scheme for a loaded heat equation with Robin boundary conditions”, Comput. Math. Math. Phys., 49:7 (2009), 1167–1174  mathnet  crossref  isi
    6. A. K. Bazzaev, D. K. Gutnova, M. Kh. Shkhanukov-Lafishev, “Lokalno-odnomernaya skhema dlya parabolicheskogo uravneniya s nelokalnym usloviem”, Zh. vychisl. matem. i matem. fiz., 52:6 (2012), 1048–1057  mathnet
    7. Arkhestova S.M., Shkhanukov-Lafishev M.Kh., “Raznostnye skhemy dlya uravneniya vlagoperenosa allera-lykova s nelokalnym usloviem”, Izvestiya kabardino-balkarskogo nauchnogo tsentra ran, 2012, no. 3, 7–16  elib
    8. M. Kh. Beshtokov, “Apriornye otsenki resheniya nelokalnykh kraevykh zadach dlya psevdoparabolicheskogo uravneniya”, Vladikavk. matem. zhurn., 15:3 (2013), 19–36  mathnet
    9. M. Kh. Beshtokov, “A numerical method for solving one nonlocal boundary value problem for a third-order hyperbolic equation”, Comput. Math. Math. Phys., 54:9 (2014), 1441–1458  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    10. M. Kh. Beshtokov, “Difference method for solving a nonlocal boundary value problem for a degenerating third-order pseudo-parabolic equation with variable coefficients”, Comput. Math. Math. Phys., 56:10 (2016), 1763–1777  mathnet  crossref  crossref  isi  elib
    11. Beshtokov M.Kh., “On the numerical solution of a nonlocal boundary value problem for a degenerating pseudoparabolic equation”, Differ. Equ., 52:10 (2016), 1341–1354  crossref  isi
    12. M. Kh. Beshtokov, V. Z. Kanchukoev, F. A. Erzhibova, “O skhodimosti raznostnykh skhem, approksimiruyuschikh kraevuyu zadachu dlya psevdoparabolicheskogo uravneniya s vyrozhdeniem”, Vladikavk. matem. zhurn., 19:4 (2017), 13–26  mathnet
    13. M. Kh. Beshtokov, “Differential and difference boundary value problem for loaded third-order pseudo-parabolic differential equations and difference methods for their numerical solution”, Comput. Math. Math. Phys., 57:12 (2017), 1973–1993  mathnet  crossref  crossref  isi  elib
    14. Z. V. Beshtokova, “Lokalno-odnomernaya skhema dlya parabolicheskogo uravneniya obschego vida s nelokalnym istochnikom”, Izvestiya Kabardino-Balkarskogo nauchnogo tsentra RAN, 2017, no. 3, 5–12  mathnet
    15. Beshtokov M.Kh., “Boundary Value Problems For Degenerating and Nondegenerating Sobolev-Type Equations With a Nonlocal Source in Differential and Difference Forms”, Differ. Equ., 54:2 (2018), 250–267  crossref  isi
    16. Beshtokova Z.V., Shkhanukov-Lafishev M.Kh., “Locally One-Dimensional Difference Scheme For the Third Boundary Value Problem For a Parabolic Equation of the General Form With a Nonlocal Source”, Differ. Equ., 54:7 (2018), 870–880  crossref  isi
    17. B. A. Ashabokov, I. D. Taisaev, M. Kh. Shkhanukov-Lafishev, “Lokalno-odnomernaya skhema dlya parabolicheskogo uravneniya obschego vida, opisyvayuschego mikrofizicheskie protsessy v konvektivnykh oblakakh”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2018, no. 3(23), 158–167  mathnet  crossref  elib
    18. Z. V. Beshtokova, M. M. Lafisheva, M. Kh. Shkhanukov-Lafishev, “Locally one-dimensional difference schemes for parabolic equations in media possessing memory”, Comput. Math. Math. Phys., 58:9 (2018), 1477–1488  mathnet  crossref  crossref  isi  elib
    19. M. M. Lafisheva, F. M. Nakhusheva, I. D. Taisaev, “Chislennoe reshenie kraevoi zadachi dlya nagruzhennogo uravneniya vlagoperenosa s nelokalnym usloviem”, Izvestiya Kabardino-Balkarskogo nauchnogo tsentra RAN, 2018, no. 5, 26–33  mathnet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:193
    Full text:106
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021